# SDR USAA2011040491327

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 54,075 hours, 35,836 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 6546455240
- Part serial: BN5
- Condition: Delaminated
- Location: Aileron
- Part time: 42,676 hours, 29,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - OVERNIGHT - DELAMINATION ON RIGHT WING AILERON TRIM TAB.  REPLACED RIGHT WING AILERON TRIM TAB IAW JOB CARD 03L30627002.
